No answers have yet been posted. Add your answer to this question.
- Gemfibrozil Information for Consumers
- Gemfibrozil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gemfibrozil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 20 Sep 2009
Blood sugar levels have been increasing. Don't know how much is my diet or my medications.
4 answers • 9 Jul 2010
I had my levels under control,or so I thought.But for about a week I've been suffering with allergies and my levels have been kinda high.
1 answer • 11 Jun 2013
I have been using Symbicort for several months. During the last 2 to 3 weeks I have had elevated blood sugar levels. I am wondering if the Symbicort ...
1 answer • 15 Jan 2014
Today I will take my second week dose of bydureon. But I have noticed that I am really hungry all the time and sugar levels have gone up in morning ...
2 answers • 13 May 2014